MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX BLUSELECT TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. PORTEX BLUSELECT TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 101/815/070
Medical Device Problem Code Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device manufacture date is unknown, no product information has been provided to date.No product was returned and are unable to confirm the reported complaint.If the product is returned, the manufacturer will reopen this complaint for further investigation.A device history record (dhr) review could not be performed as the lot number is unknown.
 
Event or Problem Description
It was reported that during the use of a trach, it was discovered that the trach was missing from the unopened outside box, and only instructions were found inside.The doctor searched for another trach on the shelf, but found the same situation.There has been no report of observable clinical symptoms or a change in symptoms identified in the patient.

Brand Name
PORTEX BLUSELECT TRACHEOSTOMY TUBE
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16622298
Report Number3012307300-2023-03047
Device Sequence Number20659440
Product Code BTO
UDI-Device Identifier15019517077346
UDI-Public15019517077346
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number101/815/070
Device Catalogue Number101/815/070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2023
Initial Report FDA Received Date03/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown